# SDR WTAA970156

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - LEFT MAIN GEAR INTRANSIT LIGHT ILLUMINATED IN-FLIGHT.  MAINTENANCE ADJUSTED LEFT MAIN LANDING GEAR UPLOCK MICROSWITCH.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
